European University Professors of Ophthalmology

EUP0 2025



Strabismus

Saturday April 12, 2025 | 🕒 09.00-17.00 CET Time zone

COURSE DIRECTORS: Prof. Rosario Gomez de Liaño (ES) & Prof. Jan-Tjeerd de Faber (NL)

The European University Professors of Ophthalmology (EUPO) is a long-time organizer since 1988 of an annual course for European residents who train in ophthalmology. The EUPO Course is a structured learning experience with a faculty representing different regions of Europe, the topic of which rotates between subspecialties in a four year cycle. This allows residents to get a balanced overview of theoretical knowledge during their residency period.

The syllabus parallels the four viva voces in the European Board of Ophthalmology Diploma Examination, emphasizes what is new in the last four years, and includes casebased teaching experiences.

Key points

- What is new
- Zoom based
- EBO aligned
- Case-based discussions
- Interactive

Registration

Registration fee: 30 EUR

More info on "How to register" on the <u>EUPO website</u>.

REGISTRATION IS REQUIRED!

www.eupo.eu

European University Professors of Ophthalmology

EUPO 2025

COURSE PROGRAM

Saturday April 12, 2025 | - 09.00-17.00 CET Time zone

09.00 Welcome and Introductions by Prof. Tero Kivelä

AMBLYOPIA AND OCULAR MOTILITY EXAMINATION

Chairs: de Faber Jan-Tjeerd, Lebranchu Pierre

09.05	What is new in amblyopia treatment: Aim of treatement,		
	dose effect, dicoptic treatement, adult treatment	Lebranchu Pierre (FR)	
09.25	Screening strategies for amblyopia	Bremond Gignac Dominique (FR)	
09.45	Sensorial Evaluation / tips for prisms prescriptions	Flodin Sara (SW)	
10.00	Motor Evaluation / Clinical Case	Daisy Godts (BE)	
10.15	Utility of MRI in Strabimsus evaluation	Marcon Giovanni (IT)	

10.30 **Q&A**

AΜ

10:45 Coffee break (30min)

COMMITANT DEVIATIONS

Chairs: Gomez De Liaño Rosario, Sloper John

11.15	Acute Acquired Commitant Esotropia	TBC
11.30	Different procedures to manage convergence Excess	Saunte Jon Peite (DK)
12.00	Intermittent Exotropia Update	Sloper John (UK)
12.15	Consecutive XT: Slipped and lost muscles	Cioplean Daniela (RO)
12.30	Sagging Eye Syndrome	Nikos Kozeis (GR)
12.45	Q&A	

13.00 Lunch (30min)

INCOMMITANT DEVIATIONS

Chairs: Gomez De Liaño Rosario, Loba Piotr

13.30	TED related strabismus	Eckstein Anja (DE)
13.45	Secondary and iatrogenic strabismus	Loba Piotr (PL)
14.00	Highly Myopic Restrictive Strabismus	Jain Saurabh (UK)
14.15	Congenital cranial dysinnervation disorders	Salchow Daniel (DE)
14.30	Brown Syndrome (CASE PRESRENTATION)	Rosello Noemi (ES)
14.45	Q&A	

15.00 Coffee break (30min)

OCM PALSIES NYSTAGMUS

Chairs: de Faber Jan-Tjeerd, Oliver Ehrt				
15.30	Transposition surgeries in cranial nerve palsies	Seyhan B. Özkan (TR)		
15.45	Gaze deviations in infants	Robert Matthieu (FR)		
16.00	Surgery for Nystagmus	Ehrt Oliver (DE)		
16.15	Complications in Strabismus Surgery	Adams Gilliam (UK)		
16.30	Case Presentation	Branislav Stancovic (RS)		
16.45	Q&A			

17.00 Ajourned

www.eupo.eu

13.30-15.00

15.30-17.00

09.05-10.45

11.15-13.00